Loading [MathJax]/jax/output/CommonHTML/jax.js
Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Peredachi Informatsii, 1975, Volume 11, Issue 3, Pages 31–43 (Mi ppi1593)  

This article is cited in 4 scientific papers (total in 5 papers)

Methods of Signal Processing

Parameter Estimation for a Discontinuous Signal in White Gaussian Noise

I. A. Ibragimov, R. Z. Khas'minskii
Full-text PDF (778 kB) Citations (5)
Abstract: It is shown that for a discontinuous and quasidiscontinuous signal S(tθ) the quadratic risk of the estimate of the parameter θ in white Gaussian noise of spectral density ε2 is proportional to ε4 when ε0. The minimum attainable coefficient for ε4 is found, as well as estimates for which this minimum is attained. It is shown that the maximum-likelihood estimate in this sense is inferior to the optimum one by roughly a factor of 1.3 when ε0. The limiting distributions of the estimates are also found; they are non-Gaussian but general for all S(t) with discontinuities of the first kind. The only parameter that appears in these distributions is the number r2, this being equal to the sum of squares of the discontinuities of S(tθ) in the observation interval.
Received: 24.03.1974
Bibliographic databases:
Document Type: Article
UDC: 621.391.1:519.25
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “Parameter Estimation for a Discontinuous Signal in White Gaussian Noise”, Probl. Peredachi Inf., 11:3 (1975), 31–43; Problems Inform. Transmission, 11:3 (1975), 203–212
Citation in format AMSBIB
\Bibitem{IbrKha75}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper Parameter Estimation for a~Discontinuous Signal in White Gaussian Noise
\jour Probl. Peredachi Inf.
\yr 1975
\vol 11
\issue 3
\pages 31--43
\mathnet{http://mi.mathnet.ru/ppi1593}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=501542}
\zmath{https://zbmath.org/?q=an:0334.60019}
\transl
\jour Problems Inform. Transmission
\yr 1975
\vol 11
\issue 3
\pages 203--212
Linking options:
  • https://www.mathnet.ru/eng/ppi1593
  • https://www.mathnet.ru/eng/ppi/v11/i3/p31
  • This publication is cited in the following 5 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. O. V. Chernoyarov, S. Dachian, Yu. A. Kutoyants, A. V. Zyulkov, “On estimation errors in optical communication and location”, Autom. Remote Control, 82:12 (2021), 2041–2075  mathnet  crossref  crossref  isi
    3. G. K. Golubev, V. G. Potapov, “On statistical problems in geolocation”, Problems Inform. Transmission, 49:3 (2013), 249–275  mathnet  crossref  isi  elib
    4. A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. A. Novikov, N. E. Kordzahiya, “Pitman estimators: an asymptotic variance revisited”, Theory Probab. Appl., 57:3 (2013), 521–529  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы передачи информации Problems of Information Transmission
    Statistics & downloads:
    Abstract page:512
    Full-text PDF :183
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025